# SDR GTIA1000044

- Difficulty date: September 16, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 18,826 hours, 9,007 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Inoperative
- Location: Wx System
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

GATE RETURN DUE TO A WEATHER RADAR OUTAGE. THE ACFT DID A LOW SPEED ABORT TAKEOFF, 75 KTS.
